# SDR DALA13052680957

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 61,897 hours, 46,378 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lght
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK,  SEAT MOUNTED EMERGENCY ESCAPE LIGHT AT SEAT 4R WAS INOPERATIVE.  REPLACED SEAT HARNESS IAW AMM 33-53 AND OPS CHECKED OK.
